MathSciNet Relay Station
MathSciNet bibliographic data
MR1950072 (2004a:39027) 39A11 (37C75 39A05)
Yan, Xing-Xue; Li, Wan-Tong Global attractivity in the recursive sequence $x\sb {n+1}=(\alpha-\beta x\sb n)/(\gamma-x\sb {n-1})$. Appl. Math. Comput. 138 (2003), no. 2-3, 415–423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement